I am a 22 year old female, almost 23 years old, and this is going to be a bit long. I was diagnosed with depression, anxiety and social anxiety almost 9 years ago. I had this terrible fear of getting into a car accident and becoming paralyzed. In 2000, I was placed on Effexor and was fine for a few months (anxiety was almost nonexistant, I was happier) and then it stopped working. I stayed on it though, but gradually got more miserable. Once I graduated high school, I wasn’t too bad until my second semester of college. That is when I started to get really bad. I went off the Effexor in May of 2003 and a few weeks later went on Zoloft. Didn’t work. Was placed on Lexapro. Didn’t work. Was placed back on Effexor and this is when it started to get really bad. Back in April of 2005, I went through a few weeks of being terrified I had diabetes due to a pretty high increase in weight. Not long after that, I was terrified of catching.....let's see if I can get this right....meningoccal menigitis. Whatever form can lead to amputations. Then at the end of October I went off the Effexor- from 75 mg to nothing. Not smart. This is when everything bad started to happen. After I went off the Effexor, I started to notice that I had really bad eye floaters and I started to get worried that it was a sign of diabetic retinopathy. This was also around the time I came across the "aspartame is dangerous!" websites and I started to worry, including that I have gained quite bit of weight, that, after reading aspartame can supposedly cause diabetes, I had diabetes. So I go to the eye doctor and she tells me my eyes are fine and that floaters are common in near sighted people, which I am very near sighted. So I am fine for a week and then I start to freak out again and after a few weeks of hysterical crying and panic attacks, I finally ask to have my blood sugar tested. It was fine. I'm fine up until New Years and then I start to think I am seeing flashes of light, leading to a new fear of a detached retina. Then, one day I am in work and instead of doing my work, I am researching on light flashes and what can cause them. I come across a website that mentions light flashes can be a sign of optic neuritis. I had no idea what the ***l that was so I research on it and find out it's a very common symptom of MS. So I start to worry and suddenly remember that those aspartame sites said aspartame can cause or mimic it. I come home and research on it, just to find out aspartame toxicity can mimic it. I'm fine for a few days and then suddenly I am hit with the thoughts, well what if I just have the disease? I'm a complete and utter wreck....hysterical practically.....so my therapist sends me to the hospital. I came home from the hospital finally convinced that I don't have it....until later that night. I freaked out because of what was really the medicine side effects (tremors, dizziness, diplopia, mydriasis, etc).. I was hysterical, screaming "No! It's not the medicine! It's too much of a coicidence!" everytime someone tried to tell me it was the medicine. I did eventually calm down, but I still worried obsessively that I had it for 2 months afterwards. I even resorted to cutting myself really bad because I was so fed up with no one listening to me. Since December of last year I have been on Wellbutrin, Cymbalta, Abilify, Topamax, Geodon, and I am currently on Prozac and Seroquel. Recently, I was evaluated and told I have depression, anxiety, obsessive compulsive disorder, a form of bipolar, and a very mild form of schizoaffective. My severe social anxieties never even got touched on. But since January, I have been a wreck. I have been out of work. I was able to get temporary disability for some time. I have delusions. I read things and think that they are possible signs of the futures. I picture the worst happening in my mind and worry that the thoughts in my head are going to come true. I go to bed every night praying I do not wake up. I am not suicidal, really. I just want to die. I have lost the will to live. I also have done a complete 180 and keep praying that I will get MS or become paralyzed. I have no idea why I think this way. It just popped into my head one day and that has been my life since around March. And it’s making me even more miserable because I do know why I have these thoughts and I can’t tell anyone because face it- no one wants these things. It’s crazy to want them. But I do. And I keep praying it happens. I have no idea what to do with my life. I get good grades, but don’t feel like I am smart enough for anything. I have zero self esteem. I look in the mirror and want to smash it in because I think I am so undesirable. I have violent mood swings. I freak out every time I see people with certain disabilities because 1) I am jealous and 2) I worry that they are an omen. I am absolutely ga-ga over a guy who is paralyzed from the waist down and I cry every night because my heart breaks for him. And even if I had someone tell me I do not want the things I want, the chances of it changing my mind are slim to none. I can barely concentrate and my social skills are terrible. It’s like half of me is schizoid in that I do not want to be around people and the other half is avoidant in that I am terrified how people are going to react to me. I barely have any friends because I do not trust people. I still get urges to cut myself and have to do everything in my power to resist them. And to top it off, I am losing my health insurance at the end of the year. I have no idea how I am supposed to work. I am absolutely terrified to go back to work. I don’t know how I can concentrate at a job. My mind is too consumed with anxiety and obsessions. Back in April I had a new job and quit after 2 days because I couldn’t handle it. I don’t know what to do anymore. I just cry and cry because I do not know what to do anymore. Any help? How am I ever supposed to go back to work?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?